Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Yellow pus, swelling behind ears. Taken Clobet-gm. No relief. Treatment?

DEAR SIR, I AM HAVING TROUBLE AS FOLLOWS., FROM LAST FEW WEEKS YELLOW PUS IS COMING OUT FROM BEHIND THE EAR,NOT FROM THE EAR. SMALL SWEELINS IS ALSO SEEN BEHIND THE EAR., CAN ANYBODY ADVISE ME THE HOME REMIDIES OR ALOPATHY REMIDIES. THX J PATEL this has started from last three weeks only. when i am applying the cream clobeet-gm which is a miconazole nitrate2 %, neomycin sulphate 0.5 %.and it stopes for few days and once again starts yellow pussing. thx j patel, i do not have money,can u reply me,as it it is a help to senior,old age person. thx j patel
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having infected sebaceous cyst causing recurring infection on the part.
Consult surgeon and get examined.
If cyst is there, it requires excision of cyst with sac.
Ok and take care.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor